# SDR DALA2024101009931

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,967 hours, 26,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 AREAS OF CORROSION ON TOP OF FWD MAIN CABIN FLOOR BEAM BS.377.7 BETWEEN BL.0 AND LBL.62.5. DOT 129-107. CORRECTIVE ACTION: REMOVED CORROSION AS REQUIRED AT MAIN CABIN FLOOR BEAM STA 377 BTWN BL 0 AND LBL 62.5, IAW B 757 SRM 51-10-02, EVALUATED AREA AT ON TOP OF FWD MAIN CABIN FLOOR BEAM BS.377.7 BETWEEN LBL 24 TO LBL.45, FOUND TO BE WITHIN LIMITS, RESTORED FINISH AS REQ IAW B 757 SRM 51-20-01. EVALUATED AREA AT ON TOP OF FWD MAIN CABIN FLOOR BEAM BS.377.7 BETWEEN BL.0 TO LBL.24, FOUND TO BE OUT OF LIMITS, IAW B757 SRM 53-00-51-1A PROCEDURE 1, FIG 101, DETAIL III, COMPLIED WITH ER/A 481634-14 MA REV B TYPICAL UPPER FLOOR BEAM CAP BLEND REPAIR. (0598645)
